Hail, Dekalb
- When
- June 30, 2:37 PM CST
- Where
- Dekalb County, North Portion
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.050, -85.833
Golf ball size hail occurred in the northern part of the county.
5 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 30, 1:52 PM CST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 252 PM CDT FRI JUN 30 2006 .DISCUSSION... A FEW THUNDERSTORMS HAVE FORMED THIS AFTN MOVING TOWARD THE SE AT 15 MPH. THIS ACTIVITY IS MAINLY HEAT DRIVEN AND SHOULD DIE OFF BY EVENING. A LOW PRESSURE SYSTEM IS LOCATED IN THE NRN PLAINS WITH A WARM FRONT THAT EXTENDS SEWD TO SWRN KY. BY TOMORROW THE LOW IN THE PLAINS WILL PUSH ENE INTO THE WRN GREAT LAKES WITH THE WARM FRONT EXTENDING TO THE SE INTO OHIO/ERN KY. LITTLE IN THE WAY OF SIGNIFICANT LIFT OVER THE WEEKEND. THEN AS THE BERMUDA RIDGE BEGINS TO BRING MORE GULF MOISTURE SUNDAY NIGHT...THIS WILL BRING BACK A CHANCE FOR RAIN FROM MONDAY THROUGH THURSDAY. THE FRONT ASSOCD WITH THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL MAKE ITS WAY SEWD INTO THE OHIO VALLEY BY TUE EVE...AND PUSH THROUGH THE MIDSTATE ON WEDNESDAY WITH PRECIP TAPERING OFF ON THURSDAY. THE RIDGE NORTH OF THE FRONT PUSHES FURTHER SOUTH WITH DRIER AIR MOVING INTO THE AREA FOR THU NGT AND FRI. MOS POPS AND TEMPS WERE IN GOOD AGREEMENT WITH NO SIGNIFICANT DEVIATIONS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 94 72 94 / 10 10 0 10 CLARKSVILLE 65 93 68 93 / 10 10 0 10 CROSSVILLE 62 87 64 88 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 30 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
The Nashville radar (KOHX), 69 km away, was scanning. The volume nearest the first event began at 20:38 UTC.
5 hail, 2 thunderstorm wind. Local standard time, as filed.
Golf ball size hail occurred in the northern part of the county.
2 trees were down in the southwest part of the city.
Nickel size hail in the southwest part of the city.
Nickel size hail reported by spotter near Bell Road and I-24 in southeast Davidson County.
Nickel size hail reported by Park Ranger at Fall Creek Falls State Park.
Quarter size hail reported at Jimmy's Auto Sales on Highway 56 south of McMinnville.
Trees were blown down on Double Springs Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515225, 5515226, 5515227, 5515296, 5515299, 5515298, 5515297.